# SDR 97ZZZM147

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264GA
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20VO3KHB
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED POS/FLT SERVICE DESK CHECK DETERMINED EMERGENCY LIGHTS TO BE INOPERATIVE.  REMOVED AND REPLACED TAIL BATTERY.  (M)
